| Model Number |
10 MM SINGLE USE OATS SET |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an extraction of cancellous bone at the iliac crest at the third attempt, the small plate inside the punch broke off.The surgeon was able to retrieve the broken piece out of the patient and decided that no further cancellous bone needed to be retrieved.There was no harm for patient, operator or third party reported.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Visual inspection found the collared pin was broken at the weld between head and shaft.Tissue is visible on door shaft.Complaint was confirmed.